Form of presentation | Articles in international journals and collections |
Year of publication | 2023 |
Язык | английский |
|
Nasyrov Semen Rafailovich, author
|
Bibliographic description in the original language |
Posadskii A., Nasyrov S., One-Parameter Families of Conformal Mappings of the Half-Plane onto Polygonal Domains with Several Slits//Lobachevskii Journal of Mathematics. - 2023. - Vol.44, Is.4. - P.1448-1463. |
Keywords |
параметрический метод, уравнение Левнера, акцессорные параметры, полигональные области. |
The name of the journal |
Lobachevskii Journal of Mathematics
|
Please use this ID to quote from or refer to the card |
https://repository.kpfu.ru/eng/?p_id=298765&p_lang=2 |
Full metadata record |
Field DC |
Value |
Language |
dc.contributor.author |
Nasyrov Semen Rafailovich |
ru_RU |
dc.date.accessioned |
2023-01-01T00:00:00Z |
ru_RU |
dc.date.available |
2023-01-01T00:00:00Z |
ru_RU |
dc.date.issued |
2023 |
ru_RU |
dc.identifier.citation |
Posadskii A., Nasyrov S., One-Parameter Families of Conformal Mappings of the Half-Plane onto Polygonal Domains with Several Slits//Lobachevskii Journal of Mathematics. - 2023. - Vol.44, Is.4. - P.1448-1463. |
ru_RU |
dc.identifier.uri |
https://repository.kpfu.ru/eng/?p_id=298765&p_lang=2 |
ru_RU |
dc.description.abstract |
Lobachevskii Journal of Mathematics |
ru_RU |
dc.language.iso |
ru |
ru_RU |
dc.subject |
параметрический метод |
ru_RU |
dc.subject |
уравнение Левнера |
ru_RU |
dc.subject |
акцессорные параметры |
ru_RU |
dc.subject |
полигональные области. |
ru_RU |
dc.title |
One-Parameter Families of Conformal Mappings of the Half-Plane onto Polygonal Domains with Several Slits |
ru_RU |
dc.type |
Articles in international journals and collections |
ru_RU |
|